# SDR TAMF20201022003

- Difficulty date: October 20, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N335QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1534
- Aircraft time: 22,567 hours, 7,036 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 22,403 hours, 6,918 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Part number: SJ30361
- Part serial: SBRRT7002057
- Condition: Dented
- Location: Lt Nacelle
- Part time: 35,945 hours, 7,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND WERE FOUND TWO DENTS ON ENGINE 1 INLET COWL 6 O´CLOCK POSITION.  ACTION TAKEN: IN ACCORDANCE WITH AMM 71-61-41-04 CONF 22 THE COWL-AIR INTAKE WAS REPLACED.
